MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an attempt was made to use a resolute integrity rx drug eluting stent to treat a non calcified and non tortuous proximal rca lesion.No damage to device packaging and no issues removing the device from the hoop/tray.It was reported that the device was not inspected.Negative prep was performed with no issues noted.The lesion was pre-dilated.During the procedure, the device did not pass through a previously deployed stent.No resistance was encountered while advancing the device and no excessive force used.It was reported that after the device entered the patient's body, it was noted that the stent was fractured.The stent was never deployed.The device was removed from the patient.A non-medtronic stent was then used.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned between the marker bands but not meeting specifications due to deformation of the proximal stent wrap.Deformation was evident to the 19th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen could not be verified with a 0.015 inch mandrel most likely due to hardened blood in the guidewire lumen.Slight bends are evident on the shaft of the device which are consistent with coiling of the device for return.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8221508
Report Number9612164-2019-00073
Device Sequence Number18915954
Product Code NIQ
UDI-Device Identifier00643169037151
UDI-Public00643169037151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue NumberRSINT30018UX
Device Lot Number0008607524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight72